| Model Number |
302 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual inspection during a servicing event showed that electrical shielding from the power cable was damaged.A review of manufacturing and installation records indicated that the system was manufactured and installed per specification.As such, it is likely that the user damaged the cable at some point.No patient or user injury was reported as a result of this malfunction.In addition, the operator's manual for the system warns the user against the use of the system with damaged cabling.Specifically the operator's manual states "operator injury could result from worn or damaged cabling or disassembly of the unit.To avoid exposure to potentially hazardous voltages, do not disassemble the corpath grx system outside of the instructions in this manual.Worn cabling also creates voltage hazards.If you detect worn or damaged cables do not use the system".
Event or Problem Description
During a service event, it was discovered that the power cable in the extended reach arm was damaged.